MathSciNet Relay Station
MathSciNet bibliographic data
MR24892 09.1X
Dieudonné, Jean La théorie de Galois des anneaux simples et semi-simples. (French) Comment. Math. Helv. 21, (1948). 154–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement